# SDR HNAA2017031000084

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 60,936 hours, 68,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 1013073
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 FLOOR EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT MODULE IAW PPS 9.09.
